# SDR A6WA200940669

- Difficulty date: September 30, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 13,449 hours, 12,605 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES FOUND ON PILOT BULKHEAD AT FS 230.00, WL 94.00, RBL 10, (700" X 2.00", .052 " DEEP AND .300, .200, .020 DEEP).  REPAIR PERFORMED ON PILOT BULKHEAD AT FS 280 WL 94.00, RBL 10 IAW REO 601R-53-11-1727 REV C.  (K)
